# SDR VNAA0307009

- Difficulty date: July 30, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 21,344 hours, 18,947 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7600 · Engine Controls
- Part: Heater
- Condition: Out Of Position
- Location: Engine Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CREW WAS DOING CHECKLIST AND CHECKING FLIGHT CONTROLS.  AILERONS FELT LIKE THEY WERE HANGING UP.  MAINTENANCE INSPECTED AND FOUND ENGINE CONDITION LEVER CABLE HEATER RUBBING ON AILERON CABLE.  MAINTENANCE REPOSITIONED HEATER AND FOUND NO DAMAGE TO THE CABLE OR THE HEATER.
